# SDR AALA202410018557

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 35,059 hours, 15,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FLIGHT ATTENDANT STATION AT L2 DOOR INBOARD FLASHLIGHT WILL NOTTEST. REPLACED FLASHLIGHT UNDER FLIGHT ATTENDANT STATION AT L2 DOOR.
